On distribution functions of the derivatives of weakly differentiable mappings
Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, pp. 211-216.
@article{AIHPC_1994__11_2_211_0,
     author = {Mizel, Victor J.},
     title = {On distribution functions of the derivatives of weakly differentiable mappings},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {211--216},
     publisher = {Gauthier-Villars},
     volume = {11},
     number = {2},
     year = {1994},
     zbl = {0860.28004},
     mrnumber = {1267367},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_1994__11_2_211_0/}
}
TY  - JOUR
AU  - Mizel, Victor J.
TI  - On distribution functions of the derivatives of weakly differentiable mappings
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 1994
DA  - 1994///
SP  - 211
EP  - 216
VL  - 11
IS  - 2
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPC_1994__11_2_211_0/
UR  - https://zbmath.org/?q=an%3A0860.28004
UR  - https://www.ams.org/mathscinet-getitem?mr=1267367
LA  - en
ID  - AIHPC_1994__11_2_211_0
ER  - 
%0 Journal Article
%A Mizel, Victor J.
%T On distribution functions of the derivatives of weakly differentiable mappings
%J Annales de l'I.H.P. Analyse non linéaire
%D 1994
%P 211-216
%V 11
%N 2
%I Gauthier-Villars
%G en
%F AIHPC_1994__11_2_211_0
Mizel, Victor J. On distribution functions of the derivatives of weakly differentiable mappings. Annales de l'I.H.P. Analyse non linéaire, Volume 11 (1994) no. 2, pp. 211-216. http://archive.numdam.org/item/AIHPC_1994__11_2_211_0/

[AE] J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, Wiley-Interscience, New York, 1984. | MR | Zbl

[CMM] B.D. Coleman, M. Marcus and V.J. Mizel, On the Thermodynamics of Periodic Phases, Arch. Ration. Mech. and Analysis, Vol. 117, 1992, pp. 321- 347. | MR | Zbl

[F] H. Federer, Geometric Measure Theory, Springer Verlag, New York, 1969. | MR | Zbl

[M] F. Morgan, Geometric Measure Theory a beginner's guide, Academic Press, Boston, 1988. | MR | Zbl

[MM1] M. Marcus and V.J. Mizel, Absolute Continuity on Tracks and Mappings of Sobolev Spaces, Arch. Ration. Mech. and Analysis, Vol. 45, 1972, pp. 294-320. | MR | Zbl

[MM2] M. Marcus and V.J. Mizel, Transformation by Functions in Sobolev Spaces and Lower Semicontinuity for Parametric Variational Problems, Bull. Amer. Math. Sci., Vol. 79, 1973, pp. 790-795. | MR | Zbl

[S] S. Saks, Theory of the Integral, Dover, reprint, 1964. | MR